It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Tina Ellenburg on November 30, 1999 at 19:08:37:

In Reply to: Eyesight blurring posted by Sally on October 03, 1999 at 15:51:54:

If your eye exams show that there is no problem the trouble may not be with your eyes.
Many medications or combinations of medications can cause adverse reactions such as blurry vision. Also High blood pressure can cause things like visual disturbances.
Go to your doctor and discuss the problem you have been having and the results of your eye exams. I wish you good luck. Also take your prescriptions with you to the doctor to evaluate them.

Follow Ups

All times are GMT -7. The time now is 09:40 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!